# SDR SWAA2024041563407

- Difficulty date: March 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 953 Lbl15-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT STA 953 AND BETWEEN LBL 15 AND LBL 25 CORRODED. P/N 147A5676-1<[01] REMOVED AND REPLACED FLOOR SUPPORT AT STA 953 AND BETWEEN LBL 15 AND LBL 25. P/N 147A5676-1 REF BAC DWG 147A5650 REV - AND B737NG SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED FLOOR SUPPORT AT STA 953 AND BETWEEN LBL 15 AND LBL 25. P/N 147A5676-1 REF BAC DWG 147A5650 REV - AND B737NG SRM 51-40-02
